# SDR CALA2013072990026

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,896 hours, 14,406 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CANOE FAIRING, 571DB HAS 1 INCH CRACK INBD SIDE.   PERFORMED PERMANENT REPAIR IAW SRM 57-53-70, 1 PAGE, 103 NOTE A.
